Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 185, NWS Milwaukee, WI

August 25, 2006Columbia County, Dane County, Sauk County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 25, 2006, 9:43 AM CDT for Columbia County, Dane County, Sauk County, Wisconsin. It was in force for 77 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 25, 2006, 9:43 AM CDT (14:43 UTC)
Expired
Aug 25, 2006, 11:00 AM CDT
In force
77 min
Issued by
NWS Milwaukee, WI
Area
Counties, with a storm outline in the text

Counties Columbia County, WI, Dane County, WI, Sauk County, WI

The radar

The Milwaukee radar (KMKX), 99 km from the middle of the area, began a volume at 14:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 2.7 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2006-08-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 88 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2006-08-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 182 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
88 J/kg
Mixed-layer CIN
-142 J/kg
Mixed-layer LCL
611 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
182 m²/s²
0-3 km storm-relative helicity
170 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 251443
SVRMKX
WIC021-025-111-251600-
/O.NEW.KMKX.SV.W.0185.060825T1443Z-060825T1600Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
943 AM CDT FRI AUG 25 2006

THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN COLUMBIA COUNTY IN SOUTH CENTRAL WISCONSIN
  SAUK COUNTY IN SOUTH CENTRAL WISCONSIN
  NORTHERN DANE COUNTY IN SOUTH CENTRAL WISCONSIN

* UNTIL 1100 AM CDT

* AT 938 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  NORTHWEST OF PRAIRIE DU SAC...AND MOVING EAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  LAKE WISCONSIN BY 955 AM CDT...
  LODI BY 1000 AM CDT...
  POYNETTE...WAUNAKEE AND MIDDLETON BY 1010 AM CDT...
  DE FOREST BY 1015 AM CDT...
  WINDSOR...MAPLE BLUFF AND RIO BY 1020 AM CDT...
  SUN PRAIRIE BY 1030 AM CDT...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 4353 9010 4324 9011 4319 8980 4308 8960
      4306 8906 4345 8905

$$

KAPELA
7 follow-up statements
000 
WWUS53 KMKX 251452
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
952 AM CDT FRI AUG 25 2006

WIC021-025-111-251600-
/O.CON.KMKX.SV.W.0185.000000T0000Z-060825T1600Z/
COLUMBIA WI-SAUK WI-DANE WI-
952 AM CDT FRI AUG 25 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT
FOR DANE...SAUK AND COLUMBIA COUNTIES...

AT 952 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED NEAR LELAND...MOVING EAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  PRAIRIE DU SAC...SAUK CITY AND MERRIMAC BY 1005 AM CDT...
  OKEE AND LAKE WISCONSIN BY 1010 AM CDT...
  MARXVILLE AND HARMONY GROVE BY 1015 AM CDT...
  LODI BY 1020 AM CDT...
  DANE AND POYNETTE BY 1025 AM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4353 9010 4324 9011 4319 8980 4308 8960
      4306 8906 4345 8905

$$
BORGHOFF
000 
WWUS53 KMKX 251501
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1001 AM CDT FRI AUG 25 2006

WIC021-025-111-251600-
/O.CON.KMKX.SV.W.0185.000000T0000Z-060825T1600Z/
COLUMBIA WI-SAUK WI-DANE WI-
1001 AM CDT FRI AUG 25 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT 
FOR NORTHERN DANE...SAUK AND SOUTHERN COLUMBIA COUNTIES...

AT 1001 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR PRAIRIE DU SAC...MOVING SOUTHEAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  OKEE...LAKE WISCONSIN AND HARMONY GROVE BY 1010 AM CDT...
  MARXVILLE AND LODI BY 1015 AM CDT...
  DANE AND POYNETTE BY 1025 AM CDT...
  WAUNAKEE...MIDDLETON AND ARLINGTON BY 1030 AM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4353 9010 4324 9011 4319 8980 4308 8960
      4306 8906 4345 8905

$$
BORGHOFF
000 
WWUS53 KMKX 251513
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1013 AM CDT FRI AUG 25 2006

WIC021-025-111-251600-
/O.CON.KMKX.SV.W.0185.000000T0000Z-060825T1600Z/
COLUMBIA WI-SAUK WI-DANE WI-
1013 AM CDT FRI AUG 25 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT 
FOR NORTHERN DANE...SAUK AND SOUTHERN COLUMBIA COUNTIES...

AT 1013 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED NEAR MARXVILLE...OR JUST EAST OF SAUK CITY...MOVING 
SOUTHEAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  DANE AND POYNETTE BY 1020 AM CDT...
  WAUNAKEE...MIDDLETON AND ARLINGTON BY 1025 AM CDT...
  WINDSOR...DE FOREST...MORRISONVILLE AND RIO BY 1030 AM CDT...
  TOKEN CREEK BY 1035 AM CDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4353 9010 4324 9011 4319 8980 4308 8960
      4306 8906 4345 8905

$$
BORGHOFF
000 
WWUS53 KMKX 251524
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1024 AM CDT FRI AUG 25 2006

WIC021-025-111-251600-
/O.CON.KMKX.SV.W.0185.000000T0000Z-060825T1600Z/
COLUMBIA WI-SAUK WI-DANE WI-
1024 AM CDT FRI AUG 25 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT 
FOR NORTHERN DANE...SAUK AND SOUTHERN COLUMBIA COUNTIES...

AT 1024 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR DANE...OR ABOUT NEAR WAUNAKEE...MOVING SOUTHEAST AT 40
MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  DE FOREST...MORRISONVILLE AND RIO BY 1030 AM CDT...
  WINDSOR...MAPLE BLUFF...OTSEGO AND DOYLESTOWN BY 1035 AM CDT...
  TOKEN CREEK AND SUN PRAIRIE BY 1040 AM CDT...
  EAST BRISTOL BY 1045 AM CDT...

IN ADDITION TO DAMAGING WINDS...LARGE HAIL...AND DEADLY 
LIGHTNING...TORRENTIAL RAINFALL WITH HOURLY RATES OF 2 TO 3 INCHES 
IS OCCURRING WITH THIS STORM. LOCALIZED FLOODING MAY 
RESULT...ESPECIALLY IN URBAN AND LOW LYING AREAS.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4353 9010 4324 9011 4319 8980 4308 8960
      4306 8906 4345 8905

$$
BORGHOFF
000 
WWUS53 KMKX 251534
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1033 AM CDT FRI AUG 25 2006

WIC021-111-251542-
/O.CAN.KMKX.SV.W.0185.000000T0000Z-060825T1600Z/
COLUMBIA WI-SAUK WI-
1033 AM CDT FRI AUG 25 2006

...THE SEVERE THUNDERSTORM WARNING FOR SAUK AND SOUTHERN COLUMBIA 
COUNTIES IS CANCELLED...

THE STORM THAT HAD PROMPTED THE WARNING HAS PUSHED OUT OF THESE 
COUNTIES...THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4324 8981 4324 8977 4329 8971 4328 8906
      4307 8906 4308 8907 4307 8932 4309 8934
      4308 8959 4321 8984

$$

WIC025-251600-
/O.CON.KMKX.SV.W.0185.000000T0000Z-060825T1600Z/
DANE WI-
1033 AM CDT FRI AUG 25 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT 
FOR NORTHERN DANE COUNTY...

AT 1033 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR DANE...OR ABOUT NEAR WAUNAKEE...MOVING SOUTHEAST AT 30
MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WINDSOR AND DE FOREST BY 1040 AM CDT...
  MAPLE BLUFF BY 1045 AM CDT...
  TOKEN CREEK BY 1050 AM CDT...
  SUN PRAIRIE AND EAST BRISTOL BY 1055 AM CDT...
  COTTAGE GROVE...DELAVAN...DEANSVILLE AND MARSHALL BY 1100 AM CDT...

IN ADDITION TO DAMAGING WINDS...LARGE HAIL...AND DEADLY 
LIGHTNING...TORRENTIAL RAINFALL WITH HOURLY RATES OF 2 TO 3 INCHES 
IS OCCURRING WITH THIS STORM. LOCALIZED FLOODING MAY 
RESULT...ESPECIALLY IN URBAN AND LOW LYING AREAS.

LAT...LON 4324 8981 4324 8977 4329 8971 4328 8906
      4307 8906 4308 8907 4307 8932 4309 8934
      4308 8959 4321 8984

$$
BORGHOFF
000 
WWUS53 KMKX 251543
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1042 AM CDT FRI AUG 25 2006

WIC025-251600-
/O.CON.KMKX.SV.W.0185.000000T0000Z-060825T1600Z/
DANE WI-
1042 AM CDT FRI AUG 25 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT
FOR DANE COUNTY...

AT 1042 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR WAUNAKEE...MOVING SOUTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MAPLE BLUFF AND TOKEN CREEK BY 1050 AM CDT...
  SUN PRAIRIE AND EAST BRISTOL BY 1055 AM CDT...
  COTTAGE GROVE AND DELAVAN BY 1100 AM CDT...

IN ADDITION TO DAMAGING WINDS...LARGE HAIL...AND DEADLY 
LIGHTNING...TORRENTIAL RAINFALL WITH HOURLY RATES OF 2 TO 3 INCHES 
IS OCCURRING WITH THIS STORM. LOCALIZED FLOODING MAY 
RESULT...ESPECIALLY IN URBAN AND LOW LYING AREAS.

LAT...LON 4324 8981 4324 8977 4329 8971 4328 8906
      4307 8906 4308 8907 4307 8932 4309 8934
      4308 8959 4321 8984

$$
BORGHOFF
000 
WWUS53 KMKX 251551
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1049 AM CDT FRI AUG 25 2006

WIC025-251600-
/O.CON.KMKX.SV.W.0185.000000T0000Z-060825T1600Z/
DANE WI-
1049 AM CDT FRI AUG 25 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT 
FOR NORTHERN DANE COUNTY...

AT 1049 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE 
HAIL.  THIS STORM WAS LOCATED NEAR MAPLE BLUFF...OR ABOUT NEAR 
MADISON...MOVING SOUTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MONONA...SUN PRAIRIE AND EAST BRISTOL BY 1055 AM CDT...
  COTTAGE GROVE BY 1100 AM CDT...

IN ADDITION TO DAMAGING WINDS...LARGE HAIL...AND DEADLY 
LIGHTNING...TORRENTIAL RAINFALL WITH HOURLY RATES OF 2 TO 3 INCHES 
IS OCCURRING WITH THIS STORM. LOCALIZED FLOODING MAY 
RESULT...ESPECIALLY IN URBAN AND LOW LYING AREAS.

LAT...LON 4324 8981 4324 8977 4329 8971 4328 8905
      4306 8905 4300 8920 4302 8942 4306 8963
      4321 8984

$$
BORGHOFF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 25, 2:58 AM CDT, 6 hours 45 minutes earlier.

Area forecast discussion, Aug 25, 2:58 AM CDT, 6 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
258 AM CDT FRI AUG 25 2006

.DISCUSSION...FORECAST FOCUS IS ON CONVECTION TODAY AND
TONIGHT...THEN ON QUIET WEATHER THROUGH WEEKEND.

ATMOSPHERE IS EXPECTED TO REMAIN MOIST AND UNSTABLE TODAY INTO THE
EVENING HOURS. CAPES ARE EXPECTED TO BE AROUND 3K. STRONG MOISTURE
CONVERGENCE FORECAST AHEAD OF CDFNT EXPECTED TO BE APPROACHING
WESTERN WISCONSIN BY AROUND 18Z. PRECIPITABLE WATER CLOSE TO 2
INCHES. MODELS INDICATE H700 OMEGA OVERLAYING STRONG QCONVERGENCE
THIS AFTERNOON THROUGH EVENING HOURS. IN ADDITION...A STRONG
THETA-E RIDGE...QPV AND ISENT LIFT ARE EXPECTED. THE FRONT IS NOT
FORECAST TO EXIT EASTERN CWA UNTIL AFTER 06Z...THEN MID LEVELS DRY
OUT QUICKLY AND THE DYNAMICS DIMINISH. EXPECT CONVECTION TO
DIMINISH EARLY THIS MORNING...THEN REDEVELOP THIS AFTERNOON AS THE
FRONT APPROACHES DURING MAX HEATING. CONVECTION SHOULD
CONTINUE ALONG AND AHEAD OF THE FRONT...ENDING FROM THE WEST EARLY
IN THE EVENING...AND FINALLY ENDING IN THE EAST AFTER MIDNIGHT.

DRY HIGH PRESSURE BUILDS ACROSS WESTERN GREAT LAKES REGION
SATURDAY...AND LINGERS THROUGH AT LEAST WEDNESDAY. A PROLONGED
PERIOD OF QUIET WEATHER IS EXPECTED WITH TEMPERATURES NEAR
SEASONAL NORMALS.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Aug 25, 4:18 AM CDT, 5 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
418 AM CDT FRI AUG 25 2006

WIZ046-047-051-052-056>060-062>072-260930-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
418 AM CDT FRI AUG 25 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS SOUTH CENTRAL
AND SOUTHEAST WISCONSIN TODAY AND THIS EVENING. THUNDERSTORMS ARE
EXPECTED TO CONTINUE NEAR AND JUST NORTH OF A WARM FRONTAL
BOUNDARY THIS MORNING. A FEW OF THESE STORMS COULD PRODUCE
MARGINALLY SEVERE HAIL. SOME STORMS OR REPEATING STORMS WILL
PRODUCE HEAVY RAINS. LOCALIZED FLOODING IS POSSIBLE...ESPECIALLY
IN AREAS WHICH HAVE RECEIVED HEAVY RAINFALL.

THE MAIN SEVERE WEATHER RISK WILL BE THIS AFTERNOON AND THIS
EVENING AS LOW PRESSURE MOVES INTO SOUTHWEST WISCONSIN...THEN
TOWARD EAST CENTRAL WISCONSIN WITH A TRAILING COLD FRONT PUSHING
FROM THE WEST. LARGE HAIL...DAMAGING WINDS AND SOME TORNADOES ARE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

LMZ643>646-665-260930-
SHEBOYGAN TO PORT WASHINGTON-
PORT WASHINGTON TO NORTH POINT LIGHTHOUSE-
NORTH POINT LIGHTHOUSE TO WIND POINT-
WIND POINT TO WINTHROP HARBOR ILLINOIS-
WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE-
418 AM CDT FRI AUG 25 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND THIS
EVENING. THUNDERSTORMS ARE EXPECTED TO CONTINUE NEAR AND JUST
NORTH OF A WARM FRONTAL BOUNDARY THIS MORNING. A FEW OF THESE
STORMS COULD PRODUCE MARGINALLY SEVERE HAIL.

THE MAIN SEVERE WEATHER RISK WILL BE THIS AFTERNOON AND THIS
EVENING AS LOW PRESSURE PUSHES INTO SOUTHERN TO EAST CENTRAL
WISCONSIN. LARGE HAIL...DAMAGING WINDS AND SOME WATERSPOUTS ARE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

HENTZ

In the hours before

Special weather statement, Aug 25, 4:25 AM CDT, 5 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
425 AM CDT FRI AUG 25 2006

WIZ046-047-056-057-062-063-067>069-251100-
COLUMBIA-DANE-GREEN-GREEN LAKE-IOWA-LAFAYETTE-MARQUETTE-ROCK-SAUK-
425 AM CDT FRI AUG 25 2006

...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 6 AM...

STRONG THUNDERSTORMS WERE ENTERING SOUTH CENTRAL WISCONSIN.

AT 425 AM...THUNDERSTORMS WERE PUSHING INTO SOUTH CENTRAL WISCONSIN
FROM NORTHEAST IOWA AND SOUTHWEST WISCONSIN.  THESE THUNDERSTORMS
WERE MOVING TO THE EAST AT 35 MPH AND WERE AFFECTING AREAS FROM
SOUTHERN SAUK INTO IOWA COUNTY. THESE STORMS WILL PRODUCE MODERATE
TO HEAVY RAINFALL AND SMALL HAIL.  THE STRONG THUNDERSTORMS WILL
AFFECT LAFAYETTE AND PORTIONS OF DANE COUNTY BY 500 AM.

A BAND OF SHOWERS AND ISOLATED THUNDERSTORMS EXTENDED FROM NEAR
FOND DU LAC AND SHEBOYGAN WEST TO MARQUETTE AND NORTHERN SAUK COUNTY
NEAR THE DELLS.

STAY TUNED TO NOAA WEATHER RADIO FOR THE LATEST INFORMATION ON THE
UNSETTLED WEATHER EXPECTED DURING THE EARLY MORNING HOURS.

HENTZ
Local storm report, Aug 25, 5:05 AM CDT, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
505 AM CDT FRI AUG 25 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     HAIL             BELMONT                 42.74N 90.33W
08/25/2006  E0.50 INCH       LAFAYETTE          WI   LAW ENFORCEMENT

&&

GD
Special weather statement, Aug 25, 5:05 AM CDT, 4 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
505 AM CDT FRI AUG 25 2006

WIZ046-047-056-057-062-063-067>069-251100-
COLUMBIA-DANE-GREEN-GREEN LAKE-IOWA-LAFAYETTE-MARQUETTE-ROCK-SAUK-
505 AM CDT FRI AUG 25 2006

...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 6 AM...

STRONG THUNDERSTORMS WERE ENTERING SOUTH CENTRAL WISCONSIN.

AT 505 AM...THUNDERSTORMS WERE PUSHING INTO SOUTH CENTRAL WISCONSIN
FROM NORTHEAST IOWA AND SOUTHWEST WISCONSIN.  THESE THUNDERSTORMS
WERE MOVING TO THE EAST AT 40 MPH AND WERE AFFECTING AREAS IN
SOUTHERN IOWA AND LAFAYETTE COUNTY. THESE STORMS WERE PRODUCING
HEAVY RAINFALL AND 1/2 INCH HAIL.  THESE STRONG THUNDERSTORMS WILL
PUSH INTO GREEN AND SOUTHERN DANE COUNTIES BY 530 AM.

ELSEWHERE A BAND OF SHOWERS AND SCATTERED THUNDERSTORMS EXTENDED
FROM NEAR FOND DU LAC AND SHEBOYGAN WEST TO AREAS NORTH AND WEST OF
MADISON...INTO THE DELLS AREA.

HENTZ
Local storm report, Aug 25, 6:23 AM CDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
623 AM CDT FRI AUG 25 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 AM     HAIL             SHULLSBURG              42.57N 90.23W
08/25/2006  E0.88 INCH       LAFAYETTE          WI   LAW ENFORCEMENT

&&

GD
Local storm report, Aug 25, 9:34 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
934 AM CDT FRI AUG 25 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0927 AM     HAIL             LOGANVILLE              43.44N 90.04W
08/25/2006  E0.75 INCH       SAUK               WI   TRAINED SPOTTER

            WIND GUST TO 40 MPH.

&&

GD

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 25, 5:20 AM CDTSevere Thunderstorm WarningMKXGreen, Lafayette31 min
Aug 25, 6:51 AM CDTSpecial Marine WarningMKX84 min
Aug 25, 7:28 AM CDTSpecial Marine WarningMKX92 min
Aug 25, 8:47 AM CDTSevere Thunderstorm WarningMKXSauk58 min
Aug 25, 10:32 AM CDTSevere Thunderstorm WarningMKXJefferson43 min
Aug 25, 11:00 AM CDTSevere Thunderstorm WarningMKXDane, Jefferson, Rock42 min
Aug 25, 2:39 PM CDTSevere Thunderstorm WarningMKXKenosha, Racine, Walworth21 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.